Just wanted to comment that I just got back from an intense workout and I feel great. Almost as good as I felt last night when I took the vicodin. I definitely recommend working out to anybody that is experiencing minor withdrawal symptoms.
if u can make urself workout/run, definately a huge boost physically n mentally
my storys very similar
snorting 60 to 80 mg a day for 3 mo's
i used vic's for a couple of days without the oxy to try n ease my way into sobriety
my wd's started bad the 1st day wout vics
but u can do it, 3 to 4 days of bad flu like stuff, and you'll be past the worst and on ur way
listen to Akeem, i'm on day 8, doing 160mgs of ox a day approx 6yrs, run walk bike, keep your mind and body occupied, hot showers also help, time time time, stay strong, i'm no doc but if you can go cold turkey, I wanted soooo bad to take something to help me through it, But did not, on day 4 and 5 I was glad i did'nt, if it gets to bad to handle call doc, I wish you the best,
Hi, I'm coming off of tramadol. and like you, my addiction history isn't that long, and sporadic, but nonetheless, it's an addiction. I was told days 3 and 4, are the worst, and for the most part they are right. If you haven't taken another vic, I wouldn't, try as hard as you can, get just get thru it. If you can, find something that will help you sleep. In the Medical Health pages, there are two articles for amino acid protocol and the thomas recipe for wi/drawl. I didn't do the thomas, but am trying the amino acids, and so far so good, I'm nt taking all of them yet, but what I am is helping a great deal. You might find comfort in it as well. I did the same thing as you as well, on day 3 I took one pill, now for me, as taking 5 trams at a shot, one was nothing, I still hate myself for doing it. I'm glad it brought relief for you, but not so sure that's the best way. Although, maybe a taper would work for you, as long as you taper. For me, a taper is out of the question, I am the "next time, next time" person, next time I'll only take 3 instead of 5. So it's all or nothing. I'm doing great now on day 5, well two if you start the clock over b/c of the one I took and I shoudl but...I feel great. Still get cravings, and the thought of pills of any sort are in my head, not to mention I have migraine issues, so I'm always going to have some meds to take b/c I refuse to suffer thru them. :(
I'm rambling, but I think taking one to releive the symptons is delaying the inevitable of the actual w/drawls, that your body HAS to go thru, it's a given, there is no way around it. If you MUST, maybe cut them in half. Do you have someone that you can give any supplise you have to hold on too, so your not tempted? let them dose them out to you if need be?
Good luck to you!!! If I can do it.....man so can you, b/c I was NEVER a pill popper for anything, now I think my toe nail hurts I'mt hining I need a drip. :( sad, really sad. But I'm doing good, working thru it, and I have my friends to talk too!! You need that. You need to have someone to call and say man I'm jonesing..and just talk it thru and get on with your day.
I don't always convey what I want to say best in writing, so I hope none of this came out wrong. :)
Thanks. I appreciate the advice. I plan on working out today cuz I think it will help. It's tough getting out of the house when my body feels so physically weak. I have also taken the last two days off work. Definitely needed to.
It helps that your I hope still athletic? I am now on day 3 I have called into work and took the rest of the week off. I am going to workout twice a day and sweat this $%&! outtame! St John's wort has helped tremendously as have 3 protein shakes a day. Even when lethargy comes on I will find something to do as I suggest for you. Remember your pain rectors are screaming to be filled, give your body something else to worry about!
hard to say about how your WDs will be. 48 hours is a lot to go through with the oxys! maybe the vic will just help you ween.
good luck to you. you are doing the right thing.